MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC15020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pulmonary Regurgitation (2023)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 years post implant of this 20 mm pulmonary valved conduit in a (b)(6)-month-old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The valve was replaced due to severe regurgitation.Of note, it was reported that when the conduit was originally implanted, the surgeon removed the steel supporting ring from the conduit.No additional adverse patient effects were reported. .

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10662477
Report Number2025587-2020-03085
Device Sequence Number19714975
Product Code LWR
UDI-Device Identifier00681490908795
UDI-Public00681490908795
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2017
Device Model NumberHC15020
Device Catalogue NumberHC15020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age9 YR